# SDR SWIA971348

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O Ring
- Condition: Failed
- Location: Lt Eng Bleed Air
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

LEFT ENGINE DUCT LEAK LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  COMPLIED WITH QRH AND RETURNED TO PSP AND CONTACTED MAINTENANCE.  FOUND O-RINGS WORN ON COUPLER SLEEVE CAUSING LEFT ENGINE BLEED AIR DUCT TUBE ASSEMBLY TO LEAK AT LEADING EDGE AND AT WING TO FUSELAGE.  REMOVED AND REPLACED O-RING.
